# SDR DXTA2020102504270

- Difficulty date: October 25, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N565QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605818
- Aircraft time: 7,518 hours, 9,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECT EMERGENCY LIGHT BATTERY IS WEAK OR DEAD.  ALL EXIT LIGHTS TEST WITH MASTER SWITCH ON, BUT BACK HALF DO NOT ILLUMINATE WHEN MASTER IS OFF.  CORRECTIVE ACTION: REMOVED DEFECTIVE FORWARD EMERGENCY BATTERY PACK P/N 9913/1 S/N 2457 AND INSTALLED CUSTOMER SUPPLIED OVERHAULED EMERGENCY BATTERY PACK P/N 9913-1, S/N 1742.  REMOVED DEFECTIVE AFT EMERGENCY BATTERY PACK P/N  9913-1 S/N 991 AND INSTALLED CUSTOMER SUPPLIED OVERHAULED EMERGENCY BATTERY PACK P/N 9913.1 S/N 834.  CHARGED EMERGENCY BATTERY PACKS FOR APPROXIMATELY 1.75 HOURS AND PERFORMED FUNCTIONAL/OPERATIONAL TEST WITH NO FAULTS OR DEFECTS NOTED, IAW CESSNA CE-560 XL MM33-50-01-2 AND TC-5XL-33-191202R1 01/19/2020.
